# SDR IPXA2023070556977

- Difficulty date: May 19, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 39,932 hours, 22,696 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK CORR ZONE 211 REMOVED CORROSION AT FLIGHTDECK ZONE 211 LOWER FLOOR PANEL IAW SRM 51-10-02. TREATED AND PRIMED AREA IAW SRM 51-20-01. APPLIED TOP COAT  IAW AMM 51-21-15, PAINT MIXED IN CUP P/N CCAS-1M3. REINSTALLED SUPPORT IAW SRM 51-40-02 REVIEWED
